Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the $ p$-adic heights of some abelian varieties


Author: Hideo Imai
Journal: Proc. Amer. Math. Soc. 100 (1987), 1-7
MSC: Primary 14K15; Secondary 11G10, 14G25
MathSciNet review: 883390
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an abelian variety defined over an algebraic number field, different definitions of $ p$-adic heights have been given by several authors. In this note, we shall prove that the $ p$-adic height defined by A. Néron and that by P. Schneider coincide.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14K15, 11G10, 14G25

Retrieve articles in all journals with MSC: 14K15, 11G10, 14G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0883390-9
PII: S 0002-9939(1987)0883390-9
Article copyright: © Copyright 1987 American Mathematical Society